# SDR SWAA2022041985213

- Difficulty date: March 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 312-328; R.B.L. 32; W.L. 208.1. / [01] LOCATED AND DRILLED NEW INTERCOSTAL AT B.S 312 - 328 ; RBL 32 WL 208.1 IAW SRM 51-40-05 AND DWG# 141A5410 ; OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION 1.   OK TO INSTALL NEW PART.;[03] REMOVED AND REPLACED INTERCOSTAL AT B.S 312 - 328 ; RBL 32 WL 208.1 IAW SRM 51-40-02 AND DWG # 141A5400;[04] RII INSPECTED ACTION 3;[05] INSPECTION COMPLETE
